# SDR AALA202302200700

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 64,111 hours, 27,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT PATH LIGHTING AT ROW 19C LOOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
